# SDR DL757960516

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360014068
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT THROUGH 7,000 FEET, LEFT ENGINE BEGAN TO SURGE REDUCING POWER.  CORRECTED SURGING, BUT WHEN CLIMB POWER WAS AGAIN APPLIED, THE SURGING RESUMED.  RETURNED LAX.  REPLACED LT EEC.  REPLACED LT PMA STATOR.  REPLACED 14 STG CONVERTER VALVE AND 14 STG VALVE.  ALL CKS NORMAL.
